Translator Disclaimer
Fall 2002 Transferring Fourier multipliers from $S\sp {2p-1}$ to $H\sp {p-1}$
A. H. Dooley, S. K. Gupta
Illinois J. Math. 46(3): 657-677 (Fall 2002). DOI: 10.1215/ijm/1258130977

Abstract

We prove versions of de Leeuw's Theorems for the contraction of $S^{2p-1}$ to $H^{p-1}$.

Citation

Download Citation

A. H. Dooley. S. K. Gupta. "Transferring Fourier multipliers from $S\sp {2p-1}$ to $H\sp {p-1}$." Illinois J. Math. 46 (3) 657 - 677, Fall 2002. https://doi.org/10.1215/ijm/1258130977

Information

Published: Fall 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1018.22006
MathSciNet: MR1951233
Digital Object Identifier: 10.1215/ijm/1258130977

Subjects:
Primary: 22E30
Secondary: 43A80

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.46 • No. 3 • Fall 2002
Back to Top